Research Repository

New bounded real lemma for discrete-time singular systems

Zhang, Gaomin and Xia, Yuanqing and Shi, Peng (2008) New bounded real lemma for discrete-time singular systems. Automatica, 44 (3). pp. 886-890. ISSN 0005-1098

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, the problem of bounded real lemma for discrete-time singular system with strict matrix inequalities is investigated. It is proved that the bounded real lemma for discrete singular system can be described by a strict matrix inequality. The results lead to more tractable and reliable computation when applying them to design control systems.

Item Type: Article
Uncontrolled Keywords: ResPubID18767, discrete-time singular systems, H∞ control, matrix inequalities
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 23 Apr 2012 04:10
Last Modified: 23 Apr 2012 04:10
URI: http://vuir.vu.edu.au/id/eprint/4081
DOI: 10.1016/j.automatica.2007.07.017
ePrint Statistics: View download statistics for this item
Citations in Scopus: 54 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar